# SDR AALA20020728

- Difficulty date: May 21, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 20F INOPERATIVE.  RESET EMERGENCY EXIT SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
